# SDR HEEA073751

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 916 hours
- Engine: Allsn 250C47B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34187A
- Condition: Eroded
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRODE ERODED CAUSING DELAYED LIGHT OFF. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
